# SDR CA970429003

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 841101
- Condition: Out Of Adjust
- Location: Nlg
- Component: 83210001001
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED WEIGHT ON WHEELS (WOW) LIGHT ON DURING GEAR UP SELECTION. NUMEROUS FAULT CODES FOUND ON PSEU. ALSO ONE OF THE CANNON PLUGS FOUND U/S FOR NOSE GEAR PROXIMITY SENSORS. ALL SIX PROXIMITY SENSORS OUT OF TOLERANCE. SENSORS ADJUSTED AND CANNON CONNECTOR REPLACED.
